# SDR CA190607010

- Difficulty date: June 5, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Bombdr BD7001A11
- Engine: Rroyce BR700710A220
- System (JASC): 3500 · Oxygen System
- Part: Hose
- Part number: 2C20T151500
- Condition: Damaged
- Location: Oxygen System
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING SCHEDULED MAINTENANCE IT WAS REPORTED BY SERVICE CENTER THAT THE 4 HOSES FOR PASSENGER OXYGEN WERE FOUND DAMAGED.
